Alert archive / Mississippi / Tornado Warnings in 2011
Tornado Warning 139, NWS New Orleans, LA
NWS New Orleans, LA issued this tornado warning at Sep 4, 2011, 1:00 AM CDT for Harrison County, Mississippi. It was in force for 15 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 4, 2011, 1:00 AM CDT (06:00 UTC)
- Expired
- Sep 4, 2011, 1:15 AM CDT
- In force
- 15 min
- Issued by
- NWS New Orleans, LA
- Area
- Storm-based polygon
County Harrison County, MS
The radar
The Mobile radar (KMOB), 91 km from the middle of the area, began a volume at 06:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 4, 1:00 AM CDT | TORNADO | Saucier, MS | CAMPER DAMAGES AND TREES UPROOTED ON BOND ROAD. EVENT TIME ESTIMATED FROM RADAR. REPORT RECEIVED 129 AM CDT. REPORTED BY WLOX MET. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Sep 3, 9:43 PM CDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 00:00Z, 6.0 hours before the alert went out and 66 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1081 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 495 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 150 m²/s²
- 0-3 km storm-relative helicity
- 154 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
537
WFUS54 KLIX 040600
TORLIX
MSC047-040615-
/O.NEW.KLIX.TO.W.0139.110904T0600Z-110904T0615Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE NEW ORLEANS LA
100 AM CDT SUN SEP 4 2011
THE NATIONAL WEATHER SERVICE IN NEW ORLEANS HAS ISSUED A
* TORNADO WARNING FOR...
NORTH CENTRAL HARRISON COUNTY IN SOUTHERN MISSISSIPPI...
* UNTIL 115 AM CDT
* AT 1256 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR SAUCIER...
OR 15 MILES NORTH OF GULFPORT...MOVING NORTH AT 30 MPH.
* THE TORNADO WILL BE NEAR...
RURAL HARRISON COUNTY AT 110 AM CDT
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
STURDY SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST
DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
THE SAFEST PLACE TO BE DURING A TORNADO IS UNDER A WORKBENCH OR OTHER
PIECE OF STURDY FURNITURE. SEEK SHELTER ON THE LOWEST FLOOR OF THE
BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE
BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM
WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 AM CDT SUNDAY MORNING FOR
SOUTHEAST LOUISIANA AND SOUTHERN MISSISSIPPI.
&&
LAT...LON 3068 8911 3059 8909 3057 8923 3065 8927
3066 8924 3067 8924 3069 8923
TIME...MOT...LOC 0600Z 171DEG 28KT 3063 8915
$$
24/RR1 follow-up statement
827
WWUS54 KLIX 040611 RRA
SVSLIX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
111 AM CDT SUN SEP 4 2011
MSC047-040622-
/O.EXP.KLIX.TO.W.0139.000000T0000Z-110904T0615Z/
HARRISON MS-
111 AM CDT SUN SEP 4 2011
...THE TORNADO WARNING FOR NORTH CENTRAL HARRISON COUNTY WILL EXPIRE
AT 115 AM CDT...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 AM CDT SUNDAY MORNING FOR
SOUTHEAST LOUISIANA AND SOUTHERN MISSISSIPPI.
LAT...LON 3068 8911 3059 8909 3057 8923 3065 8927
3066 8924 3067 8924 3069 8923
TIME...MOT...LOC 0612Z 171DEG 28KT 3072 8917
$$
24/RRWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New Orleans, LA wrote its last area forecast discussion before this tornado warning went out at Sep 3, 4:00 PM CDT, 9 hours earlier.
Area forecast discussion, Sep 3, 4:00 PM CDT, 9 hours before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW ORLEANS LA
400 PM CDT SAT SEP 3 2011
.SHORT TERM...
TROPICAL STORM LEE AND ITS IMPACTS ON THE AREA WILL CONTINUE TO
DOMINATE THE FORECAST AREA THROUGH MONDAY. TS LEE REMAINS POSITIONED
JUST OFF THE CENTRAL LOUISIANA COAST THIS AFTERNOON AND WILL SLOWLY
DRIFT INLAND TONIGHT. ONCE INLAND...THE SYSTEM WILL ONLY SLOWLY MAKE
ITS WAY NORTHEAST ACROSS SOUTHEAST LOUISIANA AND THEN SOUTH
MISSISSIPPI SUNDAY AND MONDAY. THE MAIN EFFECT FROM TS LEE WILL
CONTINUE TO BE HEAVY RAINFALL. A LARGE SHIELD OF RAIN AND A FEW
EMBEDDED THUNDERSTORMS ASSOCIATED WITH TS LEE HAS SHIFTED GENERALLY
NORTH AND EAST ACROSS THE FORECAST AREA OVERNIGHT AND TODAY.
WIDESPREAD RAINFALL AMOUNTS IN THE 2 TO 4 INCH HAVE OCCURRED ACROSS
THE AREA WITH A NUMBER OF LOCATIONS RECEIVING 6 TO 8 INCHES WITH
LOCALLY EVEN A LITTLE HIGHER AMOUNTS BEING REPORTED. AREAS PRIMARILY TO THE
SOUTH AND WEST OF LAKE PONTCHARTRAIN HAVE BEEN DRY SLOTTED THIS
AFTERNOON AS DRY AIR HAS WRAPPED AROUND THE SYSTEM. THIS HAS THEN
ALLOWED SOME HEATING TO OCCUR THIS AFTERNOON WHICH IN TURN HAS RESULTED
IN SOMEWHAT MORE CONVECTIVE TYPE OF BANDS TO DEVELOP IN THIS AREA.
IT IS SOMEWHAT UNCERTAIN HOW WIDESPREAD ADDITIONAL HEAVY RAINFALL
WILL BE ACROSS THE AREA OVER THE NEXT TWO DAYS...HOWEVER THE POTENTIAL
STILL EXISTS FOR ADDITIONAL HEAVY RAINFALL AS LEE MAKES ITS WAY
SLOWLY ACROSS THE AREA. ANY ADDITIONAL HEAVY RAINFALL ON TOP OF
THE ALREADY SATURATED GROUND ACROSS MUCH OF THE AREA WILL ONLY
LEAD TO ADDITIONAL FLOODING AND FLASH FLOODING ISSUES.
DOPPLER RADAR HAS INDICATED A NUMBER OF TORNADOES AND POTENTIAL
TORNADOES IN THE TROPICAL RAINBANDS TODAY. THIS WILL CONTINUE TO BE A
PROBLEM OVER THE NEXT COUPLE OF DAYS AS LEE MAKES LANDFALL AND THE
FORECAST AREA REMAINING IN THE NORTHEAST QUADRANT OF THE STORM.
MINOR COASTAL FLOODING WILL ALSO BE A PROBLEM AS STRONG ONSHORE FLOW
PREVAILS FOR A PROLONGED PERIOD OF TIME. COASTAL FLOODING WILL
PRIMARILY IMPACTS AREAS OUTSIDE OF HURRICANE PROTECTION
LEVEES...ALONG THE COASTS OF LAKE PONTCHARTRAIN AND MAUREPAS...AND
ALONG THE IMMEDIATE MISSISSIPPI COAST.
.LONG TERM...
THE REMNANTS OF LEE WILL MOVE OFF TO THE NORTHEAST AND OUT OF THE
REGION LATE MONDAY INTO TUESDAY AS IT INTERACTS WITH A MID/UPPER
LEVEL TROUGH MOVING ACROSS THE GREAT LAKES REGION AND INTO THE
NORTHEAST CONUS. IN THE WAKE OF THE LEE AND A COLD FRONT WITH A
MID/UPPER TROUGH LINGERING OVER THE EASTERN CONUS...A PERIOD OF VERY
NICE AND DRY WEATHER WILL BE IN STORE FOR THE FORECAST AREA FOR
THE MID AND LATE WEEK TIME FRAME WITH LOWS IN 50S AND 60S AND HIGHS
IN THE UPPER 70S AND LOWER 80S. 11
&&
.AVIATION...
RAIN SQUALLS ASSOCIATED WITH TROPICAL STORM LEE WILL CONTINUE TO
AFFECT THE TERMINALS THROUGH THE FORECAST PERIOD. PREVAILING MVFR
CONDITIONS WILL CONTINUE THROUGH AROUND 00Z...BUT A DROP INTO THE
THE IFR RANGE AFTER 00Z AND PERSISTING THROUGH TOMORROW AFTERNOON
IS EXPECTED AS THE CORE OF THE TROPICAL STORM NEARS THE REGION.
WINDS WILL REMAIN ELEVATED THROUGH THE PERIOD...WITH GUSTS TO 50
KNOTS POSSIBLE AT ALL LOCATIONS IN HEAVY RAIN SQUALLS. 32
&&
.MARINE...
TROPICAL STORM LEE WILL CONTINUE TO IMPACT THE COASTAL WATERS
THROUGH MONDAY AS THE SYSTEM IS FORECAST TO MOVE VERY SLOWLY
NORTH AND MAKE LANDFALL ALONG THE CENTRAL LOUISIANA TONIGHT BEFORE
THEN SLOWLY MOVING OFF TO THE NORTHEAST. TROPICAL STORM FORCE
WINDS AND SEAS UP TO 15 FEET WILL IMPACT THE COASTAL WATERS
THROUGH LABOR DAY. AS THE SYSTEM PULLS OFF TO THE NORTHEAST...A
COLD FRONT WILL PUSH ACROSS THE COASTAL WATERS EARLY NEXT WEEK. WINDS
AND SEAS WILL GRADUALLY DIMINISH IN THE WAKE OF LEE AND THE COLD
FRONT. 11
&&
.PRELIMINARY POINT TEMPS/POPS...
MCB 74 81 74 80 / 100 100 100 80
BTR 75 82 74 83 / 100 100 100 70
ASD 75 82 75 82 / 100 100 100 80
MSY 78 82 77 83 / 100 100 100 80
GPT 76 82 76 82 / 100 100 100 80
PQL 74 82 76 82 / 100 100 100 80
&&
.LIX WATCHES/WARNINGS/ADVISORIES...
LA...FLASH FLOOD WATCH UNTIL 7 PM MONDAY FOR THE FOLLOWING ZONES:
ASCENSION...ASSUMPTION...EAST BATON ROUGE...EAST
FELICIANA...IBERVILLE...LIVINGSTON...LOWER
JEFFERSON...LOWER LAFOURCHE...LOWER PLAQUEMINES...LOWER ST.
BERNARD...LOWER TERREBONNE...NORTHERN
TANGIPAHOA...ORLEANS...POINTE COUPEE...SOUTHERN
TANGIPAHOA...ST. CHARLES...ST. HELENA...ST. JAMES...ST.
JOHN THE BAPTIST...ST. TAMMANY...UPPER JEFFERSON...UPPER
LAFOURCHE...UPPER PLAQUEMINES...UPPER ST. BERNARD...UPPER
TERREBONNE...WASHINGTON...WEST BATON ROUGE...AND WEST
FELICIANA.
TROPICAL STORM WARNING UNTIL 9 PM MONDAY FOR THE FOLLOWING
ZONES: ASCENSION...ASSUMPTION...EAST BATON ROUGE...EAST
FELICIANA...IBERVILLE...LIVINGSTON...LOWER
JEFFERSON...LOWER LAFOURCHE...LOWER PLAQUEMINES...LOWER ST.
BERNARD...LOWER TERREBONNE...NORTHERN
TANGIPAHOA...ORLEANS...POINTE COUPEE...SOUTHERN
TANGIPAHOA...ST. CHARLES...ST. HELENA...ST. JAMES...ST.
JOHN THE BAPTIST...ST. TAMMANY...UPPER JEFFERSON...UPPER
LAFOURCHE...UPPER PLAQUEMINES...UPPER ST. BERNARD...UPPER
TERREBONNE...WASHINGTON...WEST BATON ROUGE...AND WEST
FELICIANA.
GM...TROPICAL STORM WARNING UNTIL 9 PM MONDAY FOR THE FOLLOWING
ZONES: BRETON SOUND...CHANDELEUR SOUND...COASTAL WATERS
FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI
RIVER OUT 20 NM...COASTAL WATERS FROM PASCAGOULA MS TO
STAKE ISLAND LA FROM 20 TO 60 NM...COASTAL WATERS FROM
PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM...COASTAL WATERS
FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM 20 TO 60
NM...COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA
RIVER OUT 20 NM...COASTAL WATERS FROM STAKE ISLAND LA TO
THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60
NM...COASTAL WATERS FROM THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER TO PORT FOURCHON FROM 20 TO 60
NM...COASTAL WATERS FROM THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER TO PORT FOURCHON OUT 20 NM...LAKE
BORGNE...LAKE PONTCHARTRAIN AND LAKE MAUREPAS...AND
MISSISSIPPI SOUND.
MS...FLASH FLOOD WATCH UNTIL 7 PM MONDAY FOR THE FOLLOWING ZONES:
AMITE...HANCOCK...HARRISON...JACKSON...PEARL
RIVER...PIKE...WALTHALL...AND WILKINSON.
TROPICAL STORM WARNING UNTIL 9 PM MONDAY FOR THE FOLLOWING
ZONES: AMITE...HANCOCK...HARRISON...JACKSON...PEARL
RIVER...PIKE...WALTHALL...AND WILKINSON.
GM...TROPICAL STORM WARNING UNTIL 9 PM MONDAY FOR THE FOLLOWING
ZONES: BRETON SOUND...CHANDELEUR SOUND...COASTAL WATERS
FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI
RIVER OUT 20 NM...COASTAL WATERS FROM PASCAGOULA MS TO
STAKE ISLAND LA FROM 20 TO 60 NM...COASTAL WATERS FROM
PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM...COASTAL WATERS
FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM 20 TO 60
NM...COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA
RIVER OUT 20 NM...COASTAL WATERS FROM STAKE ISLAND LA TO
THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60
NM...COASTAL WATERS FROM THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER TO PORT FOURCHON FROM 20 TO 60
NM...COASTAL WATERS FROM THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER TO PORT FOURCHON OUT 20 NM...LAKE
BORGNE...LAKE PONTCHARTRAIN AND LAKE MAUREPAS...AND
MISSISSIPPI SOUND.
&&Hazardous weather outlook, Sep 3, 5:30 PM CDT, 7 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NEW ORLEANS LA 530 PM CDT SAT SEP 3 2011 GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-LAZ034>037- 039-040-046>050-056>072-MSZ068>071-077-080>082-041800- LAKE PONTCHARTRAIN AND LAKE MAUREPAS-MISSISSIPPI SOUND- LAKE BORGNE-CHANDELEUR SOUND-BRETON SOUND- COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER OUT 20 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON OUT 20 NM- COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER OUT 20 NM- COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM- COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON FROM 20 TO 60 NM- COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO 60 NM-POINTE COUPEE-WEST FELICIANA-EAST FELICIANA-ST. HELENA- WASHINGTON-ST. TAMMANY-IBERVILLE-WEST BATON ROUGE- EAST BATON ROUGE-ASCENSION-LIVINGSTON-ASSUMPTION-ST. JAMES- ST. JOHN THE BAPTIST-UPPER LAFOURCHE-ST. CHARLES-UPPER JEFFERSON- ORLEANS-UPPER PLAQUEMINES-UPPER ST. BERNARD-UPPER TERREBONNE- LOWER TERREBONNE-LOWER LAFOURCHE-LOWER JEFFERSON- LOWER PLAQUEMINES-LOWER ST. BERNARD-NORTHERN TANGIPAHOA- SOUTHERN TANGIPAHOA-WILKINSON-AMITE-PIKE-WALTHALL-PEARL RIVER- HANCOCK-HARRISON-JACKSON- 530 PM CDT SAT SEP 3 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF COASTAL WATERS OF SOUTHEAST LOUISIANA AND SOUTH MISSISSIPPI...SOUTHEAST LOUISIANA AND SOUTHERN MISSISSIPPI. .DAY ONE...TONIGHT A TROPICAL STORM WARNING IS IN EFFECT FOR ALL OF SOUTHEAST LOUISIANA AND COASTAL AND SOUTHWEST MISSISSIPPI. FOR MORE DETAILED HAZARD INFORMATION...REFER TO THE LATEST LOCAL HURRICANE STATEMENTS. THE THREAT OF WATERSPOUT AND TORNADO ACTIVITY WILL CONTINUE AS THE CENTER OF TROPICAL STORM LEE MOVES ONSHORE ALONG THE CENTRAL LOUISIANA COASTLINE. A FLASH FLOOD WATCH IS IN EFFECT THROUGH MONDAY EVENING IN ANTICIPATION OF CONTINUED FREQUENT HEAVY RAINS FROM TROPICAL SHOWERS AND THUNDERSTORMS. THE WATCH AREA INCLUDES ALL OF SOUTHEAST LOUISIANA AS WELL AS COASTAL AND SOUTHWEST MISSISSIPPI. WIDESPREAD STORM TOTAL RAINFALL AMOUNTS OF 10 TO 15 INCHES WITH ISOLATED 20 INCH AMOUNTS WILL BE POSSIBLE THROUGH MONDAY. MINOR STORM SURGE FLOODING WILL OCCUR IN AREAS OUTSIDE OF THE HURRICANE PROTECTION LEVEES...IN AREAS AROUND LAKES PONTCHARTRAIN AND MAUREPAS...AND ALONG THE IMMEDIATE MISSISSIPPI COAST AND BAYS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A TROPICAL STORM WARNING WILL REMAIN IN EFFECT FOR ALL OF SOUTHEAST LOUISIANA AND COASTAL AND SOUTHWEST MISSISSIPPI THROUGH MONDAY. FOR MORE DETAILED HAZARD INFORMATION...REFER TO THE LATEST LOCAL HURRICANE STATEMENTS. A FLASH FLOOD WATCH WILL REMAIN IN EFFECT THROUGH MONDAY EVENING IN ANTICIPATION OF CONTINUED FREQUENT HEAVY RAINS FROM TROPICAL SHOWERS AND THUNDERSTORMS. THE WATCH AREA INCLUDES ALL OF SOUTHEAST LOUISIANA AS WELL AS COASTAL AND SOUTHWEST MISSISSIPPI. WIDESPREAD STORM TOTAL RAINFALL AMOUNTS OF 10 TO 15 INCHES WITH ISOLATED 20 INCH AMOUNTS WILL BE POSSIBLE THROUGH MONDAY. THE THREAT OF WATERSPOUT AND TORNADO ACTIVITY WILL CONTINUE THROUGH MONDAY AS THE CENTER OF THE TROPICAL STORM LEE MOVES SLOWLY ACROSS SOUTHEAST LOUISIANA AND THEN INTO SOUTH MISSISSIPPI SUNDAY INTO MONDAY. MINOR STORM SURGE FLOODING WILL CONTINUE IN AREAS OUTSIDE OF THE HURRICANE PROTECTION LEVEES...IN AREAS AROUND LAKES PONTCHARTRAIN AND MAUREPAS...AND ALONG THE IMMEDIATE MISSISSIPPI COAST AND BAYS THROUGH MONDAY. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS MAY BE NEEDED THROUGH MONDAY...PRIMARILY FOR COASTAL FLOODING AND FLASH FLOODING CONCERNS. EMERGENCY MANAGEMENT OFFICIALS SHOULD CLOSELY MONITOR THE WEATHER SITUATION AND BE PREPARED TO ACTIVATE FOR TROPICAL WEATHER OPERATIONS.
In the hours before
Local storm report, Sep 3, 11:57 PM CDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1157 PM CDT SAT SEP 03 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0850 PM TSTM WND DMG 4 WNW YSCLOSKEY 29.86N 89.75W
09/03/2011 ST. BERNARD LA LAW ENFORCEMENT
HOME ON PILATE LN DAMAGED BY POSSIBLE TORNADO. NEAR
INTERSECTION OF HWY 300 AND HWY 46. TIME ESTIMATED BASED
ON RADAR.
1018 PM TSTM WND DMG 3 N KILN 30.46N 89.43W
09/03/2011 HANCOCK MS EMERGENCY MNGR
20613 HWY 603. TRAILER FLIPPED BY POSSIBLE TORNADO. TIME
ESTIMATED BASED ON RADAR.
&&
DMANNINGLocal storm report, Sep 4, 12:58 AM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1258 AM CDT SUN SEP 04 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1258 AM TORNADO SAUCIER 30.64N 89.14W
09/04/2011 HARRISON MS LAW ENFORCEMENT
MS HIGHWAY PATROL RELAYED PUBLIC REPORTS FROM MOTORISTS
ON HIGHWAY 49 CONFIRMING A TOUCH DOWN OF A TORNADO.
&&
24/RRThe office that day
Everything else NWS New Orleans, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 3, 7:02 PM CDT | Tornado Warning | LIX | Harrison | 13 min |
| Sep 3, 8:58 PM CDT | Tornado Warning | LIX | Harrison | 47 min |
| Sep 3, 9:37 PM CDT | Tornado Warning | LIX | Hancock, Harrison | 38 min |
| Sep 3, 10:16 PM CDT | Tornado Warning | LIX | Hancock, Pearl River | 29 min |
| Sep 3, 11:22 PM CDT | Tornado Warning | LIX | Hancock, Harrison | 23 min |
| Sep 3, 11:41 PM CDT | Tornado Warning | LIX | Hancock, Harrison, Pearl River | 34 min |
| Sep 4, 12:40 AM CDT | Tornado Warning | LIX | Harrison | 20 min |
| Sep 4, 12:41 AM CDT | Tornado Warning | LIX | Harrison | 34 min |
| Sep 4, 1:14 AM CDT | Tornado Warning | LIX | Jackson | 31 min |
| Sep 4, 3:23 AM CDT | Tornado Warning | LIX | Walthall | 14 min |
| Sep 4, 4:45 AM CDT | Tornado Warning | LIX | Hancock, Harrison | 45 min |
| Sep 4, 5:09 AM CDT | Tornado Warning | LIX | Hancock, Pearl River | 51 min |
| Sep 4, 5:27 AM CDT | Tornado Warning | LIX | Hancock, Pearl River | 33 min |
| Sep 4, 8:38 AM CDT | Flash Flood Warning | LIX | Pearl River | 3 hr |
| Sep 4, 10:30 AM CDT | Flash Flood Warning | LIX | Harrison, Jackson | 3 hr |
| Sep 4, 10:51 AM CDT | Tornado Warning | LIX | Harrison | 24 min |
| Sep 4, 11:00 AM CDT | River Flood Warning | LIX | Hancock, Pearl River | 16 days |
| Sep 4, 11:00 AM CDT | River Flood Warning | LIX | Hancock, Pearl River | 18 days |
| Sep 4, 1:21 PM CDT | Tornado Warning | LIX | Harrison, Jackson | 39 min |
| Sep 4, 1:27 PM CDT | Flash Flood Warning | LIX | Harrison, Jackson | 3 hr |
| Sep 4, 1:56 PM CDT | Tornado Warning | LIX | Jackson | 34 min |
| Sep 4, 2:32 PM CDT | Tornado Warning | LIX | Pike | 28 min |
| Sep 4, 2:59 PM CDT | Tornado Warning | LIX | Amite, Pike | 46 min |
| Sep 4, 3:43 PM CDT | Tornado Warning | LIX | Pike, Walthall | 47 min |
Nearby
Tornado Warnings in Mississippi, 2011Every tornado warning in 2011Tornadoes in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.